# SDR SWAA201906133641

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 43,766 hours, 21,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP BETWEEN BS. 500 TO BS. 727.   R & R BATTERY PACK PER AMM.
